MAUDE Adverse Event Report: ST. JUDE MEDICAL THERAPY¿ ABLATION CATHETER; CARDIAC ABLATION PERCUTANEOUS CATHETER

ST. JUDE MEDICAL THERAPY¿ ABLATION CATHETER; CARDIAC ABLATION PERCUTANEOUS CATHETER
Model Number IBI-83366
Medical Device Problem Code Impedance Problem (2950)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/23/2022
Type of Reportable Event Malfunction
Event or Problem Description
Manufacturer ref# 2030404-2022-00022.During an atrioventricular nodal reentrant tachycardia ablation, the first ablation catheter was shaped and maneuvered in the target zone and the impedance was over 200 ohms.After raising the impedance limit of the generator, therapy was delivered, however, the tachycardia was unable to be treated.The device was replaced, but the issue remained and rf therapy was abandoned.The procedure was completed using a third catheter.
 
Additional Manufacturer Narrative
One quadripolar, therapy ablation catheter was received for evaluation.The catheter and the thermocouples met specifications for electrical testing.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The cause of the reported impedance and rf delivery issues and subsequent delay remains unknown.

Brand Name
THERAPY¿ ABLATION CATHETER
Common Device Name
CARDIAC ABLATION PERCUTANEOUS CATHETER
Manufacturer (Section D)
ST. JUDE MEDICAL
2375 morse ave
irvine CA 92614
Manufacturer (Section G)
ST. JUDE MEDICAL
2375 morse ave
irvine CA 92614
Manufacturer Contact
janna parks
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key13873698
Report Number2030404-2022-00021
Device Sequence Number4715982
Product Code LPB
UDI-Device Identifier05414734306935
UDI-Public05414734306935
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
P040014
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2022
Device Model NumberIBI-83366
Device Catalogue NumberIBI-83366
Device Lot Number7330692
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/23/2022
Supplement Date Received by Manufacturer04/07/2022
Initial Report FDA Received Date03/24/2022
Supplement Report FDA Received Date04/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/14/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown